Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 137, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 19, 2007, 8:00 PM EDT for Forsyth County, North Carolina. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2007, 8:00 PM EDT (00:00 UTC)
- Expired
- Jun 19, 2007, 8:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Forsyth County, NC
The radar
The Roanoke radar (KFCX), 94 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 8:10 PM EDT | HAIL 0.75 | 2 Ne Pfafftown, NC | PENNY SIZE HAIL REPORTED NEAR REYNOLDA RD AND SHATTALON DR TWO MILES NE OF PFAFFTOWN. |
| Jun 19, 8:10 PM EDT | HAIL 0.75 | Pfafftown, NC | PENNY SIZE HAIL REPORTED BY A TRAINED SPOTTER IN PFAFFTOWN. THE SPOTTER ALSO REPORTED 1.82 INCHES OF RAIN THIS EVENING THROUGH 1050 PM. |
| Jun 19, 8:15 PM EDT | TSTM WND DMG | Winston-Salem, NC | NUMEROUS TREES REPORTED DOWN ON THE NORTH SIDE OF WINSTON-SALEM... ON US HWY 52 FROM THE BETHANIA-RURAL HALL RD. TO THE MURRY RD EXIT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.0 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1010 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1630 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 200002
SVRRAH
NCC067-200045-
/O.NEW.KRAH.SV.W.0137.070620T0000Z-070620T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
800 PM EDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FORSYTH COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 845 PM EDT
* AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER PFAFFTOWN...OR 5 MILES NORTHWEST OF
WINSTON-SALEM... MOVING NORTHEAST AT 35 MPH. PENNY SIZED HAIL AND
WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
STANLEYVILLE...RURAL HALL...
PFAFFTOWN...
A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.
LAT...LON 3615 8045 3602 8014 3624 8007 3624 8025
3625 8041
$$
BADGETT1 follow-up statement
000
WWUS52 KRAH 200023
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
821 PM EDT TUE JUN 19 2007
NCC067-200045-
/O.CON.KRAH.SV.W.0137.000000T0000Z-070620T0045Z/
FORSYTH NC-
821 PM EDT TUE JUN 19 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHERN FORSYTH COUNTY...
AT 820 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR RURAL
HALL...MOVING NORTHEAST AT 25 MPH.
THERE HAVE BEEN REPORTS OF POWER OUTAGES IN THE PFAFFTOWN AND RURAL
HALL AREAS.
IN ADDITION... FREQUENT LIGHTNING AND VERY HEAVY RAIN WITH RAINFALL
AMOUNTS EXCEEDING ONE INCH DURING THE NEXT 30 MINUTES CAN BE
EXPECTED IN THESE AREAS. MOTORISTS SHOULD DRIVE WITH CAUTION TO
AVOID HYDROPLANING. MINOR FLOODING OF LOW LYING AREAS CAN BE
EXPECTED.
REPORT ANY DOWNED TREES OR HAIL OF ANY SIZE TO THE NATIONAL WEATHER
SERVICE AT 1 8 0 0 4 4 4 7 9 2 8
LAT...LON 3615 8045 3611 8012 3624 8007 3624 8025
3625 8041
$$
BADGETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:35 PM EDT, 5 hours 25 minutes earlier.
Area forecast discussion, Jun 19, 2:35 PM EDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 235 PM EDT TUE JUN 19 2007 .SYNOPSIS...AN AREA OF HIGH PRESSURE OVER THE REGION WILL WEAKEN AND DRIFT EAST TONIGHT. A SURFACE FRONT WILL APPROACH FROM THE WEST LATER TODAY AND CROSS THE REGION WEDNESDAY. A COOLER SURFACE HIGH WILL FILTER MORE SEASONABLE TEMPERATURES INTO THE REGION ON THURSDAY. && .NEAR TERM /THROUGH WEDNESDAY/... THIS EVENING...GARDEN VARIETY SHOWERS AND THUNDERSTORMS IN HIGH INSTABILITY AND WEAKLY SHEARED ENVIRONMENT. COVERAGE EXPECTED TO BE GREATEST IN THE WESTERN PIEDMONT ALONG LEE SIDE TROUGH...AND THEN DRIFT NORTHEAST ACROSS CENTRAL SECTIONS OF THE PIEDMONT AND SANDHILLS. LOSS OF DAYTIME HEATING WILL DIMINISH COVERAGE. NORTHERN STREAM SHORTWAVE TROUGH AND ASSOCIATED SFC COLD FRONT WILL APPROACH THE REGION TONIGHT...TRANSVERSING THE FORECAST AREA BETWEEN THE 09Z TO 18Z TIME FRAME. MEANWHILE...SHORTWAVE ENERGY OVER SOUTHERN MISSISSIPPI HAS RESULTING IN AN MCV COMPLEX DIVING SSE...ALONG AXIS OF HIGHEST MOISTURE AND INSTABILITY (THETA-E RIDGE). GFS QPF FIELD IS CURRENTLY HANDLING THIS CONVECTION BEST AT THE MOMENT...WITH A LOW-LEVEL PV ANOMALY RESULTING IN SURFACE CYCLOGENESIS DOWNSTREAM OF LATENT HEAT RELEASE FROM DEEP CONVECTION. THE LOW PRESSURE DEVELOPMENT ACROSS THE DEEP SOUTH COULD HAVE SOME IMPLICATIONS ON CENTRAL NC...AS DEEP CONVECTION ACROSS THE DEEP SOUTH MAY ROB OR DISRUPT THE MOISTURE TRANSPORT INTO THE AREA. THE LATEST GFS SEEMS TO IMPLYING THIS AS QPF AND POPS ARE DOWN FROM LAST NIGHTS 00Z RUN...ESPECIALLY ACROSS THE WESTERN AND CENTRAL PIEDMONT. ADDITIONALLY...NOCTURNAL PASSAGE OF 850 TROUGH WOULD LIMIT BL INSTABILITY WITH WEAK DYNAMICS ALOFT FROM NORTHERN STREAM S/W. BOTH THE NAM AND GFS HINT AT REDEVELOPMENT WEDNESDAY AFTERNOON ACROSS THE COASTAL PLAIN REGION...ALONG STALLED FRONTAL BOUNDARY WITH MODERATE INSTABILITY AND DEWPOINTS IN THE LOWER 70S. GIVEN ABOVE REASONING...REALLY REDUCED QPF ACROSS THE WESTERN 2/3 FOR OVERNIGHT AND WEDNESDAY...KEEPING POPS IN SMALL CHANCE CATEGORY. STILL EXPECT TO SEE DECENT COVERAGE IN THE COASTAL PLAIN REGION TOMORROW AFTERNOON WITH MODERATE INSTABILITY AND THETA-E RIDGE AXIS ALONG STALLED FRONTAL ZONE. BUMPED POPS UP TO LIKELY. STILL COULD SEE ISOLATED HEAVY RAINFALL IN THE EAST AS WELL WITH BOTH THE NAM AND GFS FORECAST SOUNDINGS INDICATING PWS AOA 2.0. STORM TOTAL QPF IS JUST OVER 0.50 IN THE FAR SE COUNTIES. AFTERNOON HIGHS WILL BE DEPENDENT ON HOW MANY BREAKS WE SEE AND SHOWER COVERAGE. THE 12Z/19 MAV GUIDANCE JUMPED UP 6 TO 8 DEGREES FROM THE 00Z/19 RUN WITH HIGHS TOMORROW...AND IS A GOOD 6 DEGREES WARMER THAN MET OR FWC GUIDANCE. FOR NOW WENT WITH HIGHS IN THE MID TO UPPER 80S. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... CONVECTION WILL DIMINISH WEDNESDAY EVENING AS SFC FRONT MOVES EAST OF THE AREA. WEAK SURFACE HIGH BUILDS INTO THE AREA FROM THE MIDWEST DRY PERIOD WITH WNW ALOFT. A SHORT REPRIEVE FROM THE HEAT ON THURSDAY WITH HIGHS RETURNING TO THE 90S BY FRIDAY. && .LONG TERM /SATURDAY THROUGH TUESDAY/... EARLY IN THE WEEKEND....CENTRAL NC IS ON THE SOUTHERN PERIPHERY OF A BROAD TROUGH OVER THE NE CONUS. THIS MAY RESULT IN MCS RESIDUALS DRIFTING SE INTO OUR AREA FROM THE OHIO VALLEY. BUT TIMING AND EXTENT OF THESE SYSTEMS IS BEYOND SKILL LEVELS AT MEDIUM RANGE AND LITTLE CHANGE FROM DIURNAL LOW CHANCE POPS IS EXPECTED. NW FLOW ALOFT OUT OF THE OHIO VALLEY MAY ALSO ALLOW A WEAK COLD FRONT TO DIFFUSE OVER THE NORTHERN SECTIONS LATE IN THE WEEKEND...BUT LITTLE CHANGE IN AIRMASS IS EXPECTED. DIURNAL CLOUDINESS MAY IMPACT TEMPERATURES A LITTLE BUT SHOULD STILL BE ABOVE NORMAL WITH HIGHS MAINLY IN THE LOWER 90S AND LOWS 68 TO 72. BY MON...MODELS PUMP THE RIDGE ONCE AGAIN WITH AN AXIS OVER THE OHIO AND TN VALLEYS. THIS SHOULD WARM TEMPERATURES FURTHER ALLOWING MAX READINGS TO REACH MID 90S OR ABOVE. THE AIRMASS APPEARS TO REMAIN UNDER A CONTINENTAL INFLUENCE EARLY IN THE WEEK...BUT DEW POINTS WILL BE ON THE SLOW INCREASE AS AIR TRANSPORT BECOMES MORE SOUTHERLY. ADVISORIES FOR HEAT MAY BE NEEDED BY THE MIDDLE OF NEXT WEEK. CHANCES FOR RAINFALL FROM DIURNAL TSTMS REMAIN ISOLATED AT BEST. && .AVIATION /17Z TUESDAY THROUGH SATURDAY/... VFR CONDITIONS SHOULD CONTINUE THIS AFTERNOON AS SURFACE HIGH PRESSURE EXTENDS INTO THE AREA FROM FLORIDA. AS A COLD FRONT NEARS THE AREA FROM THE WEST...SCATTERED TSTMS ARE EXPECTED MAINLY IN WESTERN PARTS OF THE AREA THIS EVENING WITH BRIEF MVFR CIGS AND VSBY AT KINT AND KGSO. OTHERWISE...EXPECT BROKEN LAYERS OF ALTOCUMULUS OVERNIGHT WITH BASES BETWEEN 5 AND 10 THSD FT. AFTER MIDNIGHT... FOG AND HAZE WILL LOWER VSBY TO AROUND 5 MILES AND POSSIBLY BRIEF IFR VSBY IN FOG AROUND DAYBREAK AT KRDU...KFAY...AND KRWI. THE SLOW MOVING COLD FRONT WILL CONTINUE TO GENERATE CLOUDINESS OVER CENTRAL NC WED MORNING WITH BASES BETWEEN 4 AND 8 THSD FT. REMNANTS OF THE COLD FRONT JUST TO OUR S AND E AND WEAK HIGH PRESSURE EXTENDING INTO THE AREA FROM THE MIDWEST THROUGH THU MAY RESULT IN CONVERGENCE OF LOW LEVEL MOISTURE WITH POSSIBLE MVFR AND IFR VSBY IN FOG AND HAZE EARLY MORNING THU. SIMILAR CONDITIONS MAY RESULT EARLY SUN AND MON MORNINGS WITH A WEAK FRONT BECOMING STATIONARY OVER THE AREA LATE IN THE WEEKEND. OTHERWISE...EXPECT VFR CONDITIONS THROUGH EARLY NEXT WEEK. && .RAH WATCHES/WARNINGS/ADVISORIES... AIR QUALITY ACTION DAY UNTIL 9 PM EDT THIS EVENING FOR NCZ007>009-021>026-038>042. && SYNOPSIS...CBL NEAR TERM...CBL SHORT TERM...CBL LONG TERM...RFG AVIATION...RFG
Hazardous weather outlook, Jun 19, 4:25 AM EDT, 15 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 425 AM EDT TUE JUN 19 2007 NCZ007>009-021>026-038>042-200830- PERSON-GRANVILLE-VANCE-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM- FRANKLIN-DAVIDSON-RANDOLPH-CHATHAM-WAKE-JOHNSTON- 425 AM EDT TUE JUN 19 2007 ...AIR QUALITY ACTION DAY IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR QUALITY ACTION DAY. HOT AFTERNOON TEMPERATURES ARE EXPECTED AGAIN TODAY WITH HIGHS IN THE MID 90S ALONG WITH INCREASING HUMIDITY LEVELS...HEAT STRESS MAY BE A FACTOR TODAY WITH HEAT INDICES IN THE MID TO UPPER 90S. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ010-011-027-028-043-073>078-083>086-088-089-200830- WARREN-HALIFAX-NASH-EDGECOMBE-WILSON-STANLY-MONTGOMERY-MOORE-LEE- HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 425 AM EDT TUE JUN 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. WITH TEMPERATURES IN THE MID 90S AND INCREASING HUMIDITY LEVELS...HEAT STRESS MAY BE A FACTOR TODAY WITH HEAT INDICES IN THE MID TO UPPER 90S. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY AND WEDNESDAY NIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA. A FEW STORMS MAY APPROACH SEVERE LIMITS...ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING. THURSDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RA
In the hours before
Special weather statement, Jun 19, 2:10 PM EDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 210 PM EDT TUE JUN 19 2007 NCZ038-039-191915- DAVIDSON-RANDOLPH- 210 PM EDT TUE JUN 19 2007 ...A STRONG THUNDERSTORM WILL MOVE ACROSS SOUTHERN DAVIDSON AND WESTERN RANDOLPH COUNTIES THROUGH 315 PM EDT... AT 210 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DENTON...OR ABOUT 15 MILES SOUTHEAST OF LEXINGTON...MOVING EAST AT 5 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...MARTHA. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. THIS THUNDERSTORM IS PRODUCING FREQUENT LIGHTNING. SEEK SHELTER INDOORS AND STAY AWAY FROM THE WINDOWS. DO NOT USE THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF YOU CANNOT SEEK SHELTER INDOORS AUTOMOBILES CAN PROVIDE GOOD SHELTER. WSS
Special weather statement, Jun 19, 6:23 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 623 PM EDT TUE JUN 19 2007 NCZ073-083-084-192300- ANSON-RICHMOND-STANLY- 623 PM EDT TUE JUN 19 2007 ...A STRONG THUNDERSTORM WILL MOVE ACROSS RICHMOND... SOUTHERN STANLY AND NORTHERN ANSON COUNTIES THROUGH 700 PM EDT... AT 623 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF ANSONVILLE...OR ABOUT 11 MILES NORTHWEST OF WADESBORO...MOVING NORTHEAST AT 5 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...ANSONVILLE... AND THE ROCKY RIVER AREA. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL... VERY HEAVY RAIN... AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. BSD
Special weather statement, Jun 19, 7:13 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 713 PM EDT TUE JUN 19 2007 NCZ083-084-200000- ANSON-RICHMOND- 713 PM EDT TUE JUN 19 2007 ...A STRONG THUNDERSTORM WILL MOVE ACROSS WESTERN RICHMOND AND EASTERN ANSON COUNTIES THROUGH 800 PM EDT... AT 713 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LILESVILLE...OR ABOUT 8 MILES EAST OF WADESBORO...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...LILESVILLE... AND ELLERBE. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL... HEAVY RAINFALL... AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. BSD
Special weather statement, Jun 19, 7:30 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 730 PM EDT TUE JUN 19 2007 NCZ021-022-038-039-200101- DAVIDSON-FORSYTH-GUILFORD-RANDOLPH- 730 PM EDT TUE JUN 19 2007 ...SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE NORTHWEST PIEDMONT AND NORTHERN FOOTHILLS THROUGH 900 PM... AT 730 PM... SCATTERED THUNDERSTORMS EXTENDED FROM DOBSON AND JONESVILLE... SOUTHEAST TO NEAR CLEMMONS... LEXINGTON... AND HIGH ROCK LAKE... MOVING NORTHEAST AT 30 MPH. THE STRONGEST STORMS WERE OVER NORTHWEST SURRY... EASTERN WILKES... DAVIE... AND SOUTHERN DAVIDSON COUNTY. THESE STORMS WILL CONTINUE TO MOVE NORTHEAST AFFECT MUCH OF FORSYTH... DAVIDSON... SURRY... YADKIN... AND DAVIE COUNTIES THROUGH 900 PM. FREQUENT LIGHTNING... HEAVY RAIN FOR 15 TO 20 MINUTES... AND GUSTY WIND TO 35 PH WILL OCCUR UNDER THE HEAVIEST STORMS. TAKE SHELTER INDOORS UNTIL THUNDER IS NO LONGER HEARD. BOATERS ON THE OPEN WATER AND THOSE CAMPING OUTDOORS ARE ESPECIALLY VULNERABLE TO THE DANGERS OF LIGHTNING. BOATERS SHOULD SEEK SAFE HARBOR. THOSE CAMPING SHOULD TAKE SHELTER IN A NEARBY BUILDING OR VEHICLE. BADGETT
Special weather statement, Jun 19, 7:50 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 750 PM EDT TUE JUN 19 2007 NCZ021-022-038-039-200101- DAVIDSON-FORSYTH-GUILFORD-RANDOLPH- 750 PM EDT TUE JUN 19 2007 ...THUNDERSTORMS MOVING INTO THE PIEDMONT TRIAD REGION... NATIONAL WEATHER SERVICE RADAR AT 750 PM INDICATED STRONG THUNDERSTORMS OVER FORSYTH... NORTHERN DAVIDSON... EASTERN DAVIDSON... NORTHERN SURRY... AND SOUTHWEST SURRY COUNTY... MOVING NORTHEAST AT 40 MPH. THE STRONGEST STORMS WERE OVER CLEMMONS AND THE WEST SIDE OF WINSTON-SALEM... NEAR THOMASVILLE AND LEXINGTON... AND OVER ELKIN... MOVING NORTHEAST AT 40 MPH. THESE STORMS WILL AFFECT WINSTON-SALEM... CLEMMONS... PFAFFTOWN... RURAL HALL... STANLEYVILLE... THOMASVILLE... HIGH POINT... MOUNT AIRY... AND ELKIN THROUGH 830 PM. FREQUENT LIGHTNING... HEAVY RAIN FOR 20 MINUTES... AND GUSTY WIND TO 40 MPH WILL OCCUR UNDER THE HEAVIEST STORMS. TAKE SHELTER INDOORS UNTIL THUNDER IS NO LONGER HEARD. BOATERS ON THE OPEN WATER AND THOSE CAMPING OUTDOORS ARE ESPECIALLY VULNERABLE TO THE DANGERS OF LIGHTNING. BOATERS SHOULD SEEK SAFE HARBOR. THOSE CAMPING SHOULD TAKE SHELTER IN A NEARBY BUILDING OR VEHICLE. BADGETT
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:53 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 38 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.